3 doctors weighed in:

Treatment for frequent Vasovagal attacks? I'm on propranolol 20 mg 2x daily for SVT & keep having these attacks.

3 doctors weighed in
Dr. Andrea Rodgers
Emergency Medicine
2 doctors agree

In brief: See your doctor

I suggest seeing the doctor who prescribed the propranolol.
Propranolol can lower the heart rate and cause fainting just like a vasovagal attack. They can evaluate your heart rate, rhythm and blood pressure and see if your current dose is appropriate.

In brief: See your doctor

I suggest seeing the doctor who prescribed the propranolol.
Propranolol can lower the heart rate and cause fainting just like a vasovagal attack. They can evaluate your heart rate, rhythm and blood pressure and see if your current dose is appropriate.
Dr. Andrea Rodgers
Dr. Andrea Rodgers
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors